# SDR DALR2016120500001

- Difficulty date: November 17, 2016
- Submitted: December 5, 2016
- Operation: General aviation
- Filed by: Delta Air Lines Inc, repair station DALR026A
- Aircraft: N272UP
- Make and model: Doug MD-11F
- Aircraft serial: 48571
- Engine: Pwa PW4060
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 2210261501
- Part serial: 071001SA
- Condition: Worn
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE AND INSPECTION, THE GUIDE AND SHEAR PIN HOLES OF THE SUBJECT AFT ENGINE MOUNT WERE FOUND TO BE ELONGATED BEYOND SERVICEABLE LIMITS IAW CMM 221-0260-501. REPAIRED IAW ERA.
